CureZone   Log On   Join
Re: Still having hIves after 4 days of supplementing!
 
paraboy Views: 2,021
Published: 5 years ago
 
This is a reply to # 2,204,978

Re: Still having hIves after 4 days of supplementing!


Hives scream toxins coming from the liver.
Have you done any liver flushes?

There was a lady on this forum that was stung by a couple dozen bees when she was in her teens.
When she was much older, she did some Liver Flushes and by the 3rd flush, she got hives.
The liver stores toxins that can kill us when the amount is too high in the blood and these can release later, especially after flushing out the liver stones .

The Iodine could be causing some toxins to come out that you are allergic to.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2020  curezone.com

0.563 sec, (1)